# SDR 0101533208

- Difficulty date: April 28, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- Aircraft time: 35,984 hours, 15,736 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD Y RSVR LO LVL MESSAGE.  PERFORMED COM PROCEDURES AND CONTINUED TO FINAL DESTINATION WITH A NORMAL LANDING.  MAINTENANCE REPLACED O-RING AT ENGINE NR 2 PYLON CHECK VALVE.  LEAK CHECK OK.
